# SDR DALA2024031403351

- Difficulty date: March 10, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 74,228 hours, 29,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0241474) PASSENGER CABIN FLOOR STRUCTURE, SEAT TRACK IN STA 500 F RBL 45.5 WITH CRACK. PASSENGER CABIN FLOOR STRUCTURE, SEAT TRACK AT STA 500F WAS REPAIRED I.A.W. B737-800 SRM 53-00-52-2R.
